Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 25, 2014, 03:20:05 PM

Login with username, password and session length


Members
  • Total Members: 23786
  • Latest: rvarona
Stats
  • Total Posts: 643570
  • Total Topics: 48969
  • Online Today: 191
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Gynecomastia and Atripla  (Read 1154 times)

0 Members and 1 Guest are viewing this topic.

Offline conwaygay

  • Member
  • Posts: 9
Gynecomastia and Atripla
« on: June 04, 2013, 05:16:20 PM »
I've been on Atripla for about 6 months now.  Recently I've been to the dr about some unilateral breast swelling and tenderness.  Two doctors told me it's just gynecomastia.  Has anybody else experienced this?  If so, did it resolve itself?

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Gynecomastia and Atripla
« Reply #1 on: June 05, 2013, 08:24:14 AM »
Do you by chance smoke a lot of pot? Heavy pot smoking has been implicated in gynecomastia in some men, particularly younger men. Google "gynecomastia + cannabis" and you should find some studies/articles. I would do it for you but I'm a bit pushed for time at the moment.

Of course if you don't smoke pot at all (no judgements here either way), you can disregard my comments. ;)
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline aaware72

  • Member
  • Posts: 226
Re: Gynecomastia and Atripla
« Reply #2 on: June 05, 2013, 08:18:52 PM »
You most likely have elevated prolactin levels. 

http://www.asrm.org/uploadedFiles/ASRM_Content/Resources/Patient_Resources/Fact_Sheets_and_Info_Booklets/Prolactin_Excess.pdf

Have you had all your hormone levels checked?  This was one of the test I asked about being done and my doctor agree.  This was done to determine a base line for my hormones before I started taken medication.   
« Last Edit: June 05, 2013, 08:22:27 PM by aaware72 »
"Yes, knowledge is power. Self-knowledge brings mastery of one's body."

Offline intaglio

  • Member
  • Posts: 184
  • Doesn't have to pay for vowels
Re: Gynecomastia and Atripla
« Reply #3 on: June 09, 2013, 09:52:20 AM »
Here, let me give you a good dose of paranoia. A friend of a friend just lost a testicle to cancer. His first indication was gynecomastia. The loss of testosterone triggered the onset.

So, maybe you need to fondle yourself the next time you shower. :P
Reality is frequently inaccurate.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.